MathSciNet Relay Station
MathSciNet bibliographic data
MR2861584 (2012k:35220) 35K51 (35B35 35K91 35Q91 65M60 91D10 92C17)
Burger, Martin; Markowich, Peter Alexander; Pietschmann, Jan-Frederik Continuous limit of a crowd motion and herding model: analysis and numerical simulations. Kinet. Relat. Models 4 (2011), no. 4, 1025–1047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement